# SDR CALA2025052104881

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 75,002 hours, 28,842 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER AFT BEARING RUBBING LATCH RECEIVER. FOUND DISCREPANCY DURING DOOR LUBE WITH SLIDE PACK REMOVED. SLIDE PACK MUST BE INSTALLED FOR CORRECT DOOR OPERATION PER AMM 52-41-00. NO RUBBING OR DEFECTS NOTED AT THIS TIME.
